MathSciNet Relay Station
MathSciNet bibliographic data
MR970192 (89k:05055) 05C38 (05C05 68Q25 90B10)
Cheriyan, J.; Maheshwari, S. N. Finding nonseparating induced cycles and independent spanning trees in 3-connected graphs. J. Algorithms 9 (1988), no. 4, 507–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement